zbMATH — the first resource for mathematics

Singular points of the sum of a Dirichlet series on the convergence line. (English. Russian original) Zbl 1325.30002
Funct. Anal. Appl. 49, No. 2, 122-134 (2015); translation from Funkts. Anal. Prilozh. 49, No. 2, 54-69 (2015).
Summary: We study the distribution of singular points of the sum of a Dirichlet series and obtain necessary and sufficient conditions for the sum of such a series to have at least one singular point on any segment of given length on the convergence line.

30B50 Dirichlet series, exponential series and other series in one complex variable
Full Text: DOI
[1] A. F. Leont’ev, Exponential Series [in Russian], Nauka, Moscow, 1976.
[2] Hadamard, J., Essai sur l’etude des fonctions donnes par leur développement de Taylor, J. Math. Pures Appl. Ser. (4), 4, 101-106, (1892) · JFM 24.0359.01
[3] Fabry, E., Sur LES points singuliers d’une function donnée par son développement en série et l’impossibilité du prolongement analytique dans des cas très généraux, Ann. Ecole Norm. Sup. (3), 13, 367-399, (1896) · JFM 27.0303.01
[4] P. Koosis, The Logarithmic Integral, vol. 1, Cambridge University Press, Cambridge, 1997. · Zbl 0791.30020
[5] Pólya, G., Untersuchungen über Lücken und singularitäten von potenzreihen, Math. Z., 29, 549-640, (1929) · JFM 55.0186.02
[6] L. Bieberbach, Analytische Fortsetzung, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1955. · Zbl 0064.06902
[7] Fuchs, W., On the growth of functions of Mean type, Proc. Edinburgh Math. Soc., Ser. 2, 9, 53-70, (1954) · Zbl 0056.29704
[8] Malliavin, P., Sur la croissance radiale d’une function méromorphe, Illinois J. Math., 1, 259-296, (1957) · Zbl 0077.07703
[9] P. Koosis, The Logarithmic Integral, vol. 2, Cambridge University Press, Cambridge, 2008. · Zbl 0791.30020
[10] G. Pólya, “über die Existenz unendlich vieler singulärer Punkte auf der Konvergenzgeraden gewisser Dirichletscher Reihen,” Sitzungber. Preuss. Akad. Wiss., Phys.-Math. Kl. (1923), 45-50. · JFM 49.0228.01
[11] G. Pólya, “Eine Verallgemeinerung des Fabryschen Lückensatzes,” Nachr. Ges. Wiss. Gottingen, Math.-Phys. Kl., 1927, 187-195. · JFM 53.0286.05
[12] V. Bernstein, Le¸cons sur les progrèss récents de la théorie des séries de Dirichlet, Gauthier-Villars, Paris, 1933. · JFM 59.1027.02
[13] A. F. Leont’ev, Entire Functions. Exponential Series [in Russian], Moscow, Nauka, 1983. · Zbl 0547.30003
[14] Krivosheeva, O. A., Singular points of the sum of a series of exponential monomials on the boundary of the convergence domain, Algebra i Analiz, 23, 162-205, (2011)
[15] Krivosheev, A. S., A fundamental principle for invariant subspaces in convex domains, Izv. Ross. Akad. Nauk, Ser. Mat., 68, 71-136, (2004) · Zbl 1071.30024
[16] Krivosheeva, O. A.; Krivosheev, A. S., A criterion for the fundamental principle to hold for invariant subspaces on bounded convex domains in the complex plane, Funkts. Anal. Prilozhen., 46, 14-30, (2012) · Zbl 1274.46063
[17] B. Ya. Levin, Distribution of Zeroes of Entire Functions, Amer. Math. Soc., Providence, RI, 1964.
[18] P. Lelong and L. Gruman, Entire Functions of Several Complex Variables, Springer-Verlag, New York, 1986. · Zbl 0583.32001
[19] Krivosheeva, O. A., The convergence domain for series of exponential monomials, Ufimsk. Matem. Zh., 3, 43-56, (2011) · Zbl 1249.30005
[20] V. V. Napalkov, Convolution Equations on Multidimensional Spaces [in Russian], Nauka, Moscow, 1982. · Zbl 0582.47041
[21] Krasichkov-Ternovskii, I. F., Invariant subspaces of analytic functions. III. on the extension of spectral synthesis, Mat. Sb., 88, 331-352, (1972)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.